The resolvent of generalized selfadjoint extensions of symmetric operators
Doklady Akademii Nauk, Tome 180 (1968) no. 3, pp. 550-553
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_3_a8,
author = {\`E. R. Tsekanovskii},
title = {The resolvent of generalized selfadjoint extensions of symmetric operators},
journal = {Doklady Akademii Nauk},
pages = {550--553},
year = {1968},
volume = {180},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_3_a8/}
}
È. R. Tsekanovskii. The resolvent of generalized selfadjoint extensions of symmetric operators. Doklady Akademii Nauk, Tome 180 (1968) no. 3, pp. 550-553. http://geodesic.mathdoc.fr/item/DAN_1968_180_3_a8/